×

Über trennende Eckenmengen in Graphen und den Mengerschen Satz. (German) Zbl 0126.39403


Keywords:

topology
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Dirac, G. A.: Généralisations du théorème de Menger. C. R. Acad. Sci. (Paris)250, fasc. 26 (1960).
[2] ?? Extensions of Menger’s theorem. J. London Math. Soc.38, 148-161 (1963). · Zbl 0112.38606
[3] Grünwald, T.: Ein neuer Beweis eines Mengerschen Satzes. J. London Math. Soc.13, 188-192 (1938). · Zbl 0019.23701
[4] Hajós, G.: Zum Mengerschen Graphensatz. Acta. Litt. Sci. Szeged7, 44-47 (1934). · Zbl 0009.18203
[5] Halin, R., u.H. A. Jung: Über Minimalstrukturen von Graphen, insbesondere vonn-fach zusammenhängenden Graphen. Math. Ann.152, 75-94 (1963). · Zbl 0117.41103
[6] König, D.: Über trennende Knotenpunkte in Graphen. Acta. Litt. Sci. Szeged6, 155-179 (1933). · Zbl 0007.32901
[7] ?? Theorie der endlichen und unendlichen Graphen. Leipzig: Akad. Verlagsgesellschaft 1936 (Kap. VI und XIV). · JFM 62.0654.05
[8] Menger, K.: Zur allgemeinen Kurventheorie. Fundamenta Math.10, 96-115 (1927). · JFM 53.0561.01
[9] ?? Kurventheorie. Leipzig: Verlag B. G. Teubner 1932 (Kap. 6).
[10] Ore, O.: Theory of graphs. Am. Math. Soc. Colloqu. Publ. XXXVIII, 1962 (Ch. 12). · Zbl 0105.35401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.